I’ve continued to test and the little line just keeps getting darker and darker. I’m not sure it can actually get darker than it was yesterday. However, my doctor won’t let me get by beta until, at earliest, tomorrow. I even explained to the nurse that I wanted to make sure the numbers were rising properly before I put myself through the stress of traveling and visiting relatives. I believe the only reason they are letting me do the first one tomorrow is because they’ve never dealt with any labs in Texas so they want me to get the first done while I’m still in Indiana and the second I’m supposed to have done on Friday in Texas.
So far, I’ve had some mild symptoms which are probably still the result of the progesterone in oil and then I’ve also got the estrogen patches that are adding to it. Anyways, I’ve had nausea and fatigue but I’m still having some cramping, my back hurts, and one of my legs ache really bad. I think the leg ache may be from one of my shots though. I’m thinking DH accidentally hit a nerve or something. I asked the nurse and she said it’s a common injury from getting shots in that location. Oh, it also hurts to sit back so that the top of my hips are touching the chair back. That’s a result of the shots and the blue/yellow/green bruises.